DSpace Repository

Occurrence of Teleplanic Pelagosphera Larvae of Sipunculans in Tropical Regions of the Pacific and Indian Oceans

Show simple item record

dc.contributor.author Rice, Mary E. en_US
dc.contributor.author Scheltema, R. S. en_US
dc.date.accessioned 2008-12-04T16:57:21Z
dc.date.available 2008-12-04T16:57:21Z
dc.date.issued 1990 en_US
dc.identifier.citation Bulletin of Marine Science, 47(1): 159-181 en_US
dc.identifier.uri http://hdl.handle.net/10088/6571
dc.format.extent 939748 bytes
dc.format.mimetype application/pdf
dc.title Occurrence of Teleplanic Pelagosphera Larvae of Sipunculans in Tropical Regions of the Pacific and Indian Oceans en_US
dc.identifier.srbnumber 15515


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics